BibTeX record journals/networks/GouveiaM03

download as .bib file

@article{DBLP:journals/networks/GouveiaM03,
  author    = {Luis Gouveia and
               Thomas L. Magnanti},
  title     = {Network flow models for designing diameter-constrained minimum-spanning
               and Steiner trees},
  journal   = {Networks},
  volume    = {41},
  number    = {3},
  pages     = {159--173},
  year      = {2003},
  url       = {http://dx.doi.org/10.1002/net.10069},
  doi       = {10.1002/net.10069},
  timestamp = {Tue, 27 May 2003 09:26:20 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/networks/GouveiaM03},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}